A Zariski-local notion of F-total acyclicity for complexes of sheaves1

Lars Winther Christensen, Sergio Estrada, Alina Iacob

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study a notion of total acyclicity for complexes of flat sheaves over a scheme. It is Zariski-local—i.e. it can be verified on any open affine covering of the scheme—and for sheaves over a quasi-compact semi-separated scheme it agrees with the categorical notion. In particular, it agrees, in their setting, with the notion studied by Murfet and Salarian for sheaves over a noetherian semi-separated scheme. As part of the study we recover, and in several cases extend the validity of, recent results on existence of covers and precovers in categories of sheaves. One consequence is the existence of an adjoint to the inclusion of these totally acyclic complexes into the homotopy category of complexes of flat sheaves.

Original languageEnglish
Pages (from-to)197-214
Number of pages18
JournalQuaestiones Mathematicae
Volume40
Issue number2
DOIs
StatePublished - Apr 3 2017

Keywords

  • F-total acyclicity
  • Gorenstein flat precover
  • ascent-descent property

Fingerprint Dive into the research topics of 'A Zariski-local notion of F-total acyclicity for complexes of sheaves<sup>1</sup>'. Together they form a unique fingerprint.

Cite this